# SDR SWIA2021070959402

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FS280 CRAWLWAY FLOOR SUPPORT     (C-CHECK RO 7/7/2021)    RECIEVED NEW FLOOR SUPPORT ANGLE AT F.S. 280.00. LOCATED AND DRILL.  INSTALLED NEW ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
